# SDR USAAD96109

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filterassy
- Part number: AC7031H8K1
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 790 - CLT-IND - ON APPROACH, RIGHT HYDRAULIC SYSTEM QUANTITYBEGAN DROPPING.  MAIN GEAR LOCKED, BUT HAD TO USE EMERGENCY EXTENSION TO GETNOSE GEAR LOCKED.  REPLACED RIGHT HYDRAULIC FILTER HOUSING ASSY.  (M)
